# SDR HEEA954086

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R
- Part time: 906 hours
- Component: 206011810135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING OFF BLADES.  BLADE S/N CS6278 & CS6296, T.T. 906:40.  INBOARD BEARINGS CRACKED.  COMPLY WITH 206L-94-TBD. SCRAPPED LOCALLY.
